MAUDE Adverse Event Report: MALLINCKRODT PHARMACEUTICALS IRELAND LIMITED CELLEX PHOTOPHERESIS SYSTEM

MALLINCKRODT PHARMACEUTICALS IRELAND LIMITED CELLEX PHOTOPHERESIS SYSTEM
Catalog Number CLXSP-I
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction pressure dome leak.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.A batch record review for kit lot n153 was conducted.There were no non-conformances associated with this lot.This lot met all release requirements.A review of kit lot n153 shows no trends.Trends were reviewed for complaint category, pressure dome leak.No trends were detected for this complaint category.The assessment is based on the information available at the time of investigation.No product was returned for investigation; therefore, it could not be determined if the product met specification based solely on the information provided by the customer.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted.No further action is required at this time.This investigation is now complete.(b)(4).(b)(6).01 jul 2025.
 
Event or Problem Description
The customer contacted mallinckrodt to report they experienced a pressure dome leak with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.The customer reported a leak coming from the collect pressure dome at the start of treatment, after 26 ml of whole blood had been processed.The ecp treatment was aborted and no residual blood within the kit was returned to the patient.The customer reported the patient was in stable condition.The complaint kit was requested; however, it had been discarded.No product was returned for evaluation.

Brand Name
CELLEX PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
MALLINCKRODT PHARMACEUTICALS IRELAND LIMITED
blanchardstown, dublin D15 T X2V
EI  D15 TX2V
Manufacturer (Section G)
HARMAC MEDICAL PRODUCTS
i.d.a. business park
castlerea roscommon,
EI  
Manufacturer Contact
mark wendelken
440 route 22 east
suite 302
bridgewater, NJ 08807
MDR Report Key22382159
Report Number3013428851-2025-00089
Device Sequence Number18500907
Product Code LNR
UDI-Device Identifier00705030000005
UDI-Public(01)00705030000005(10)N153(17)260801
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Catalogue NumberCLXSP-I
Device Lot NumberN153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexMale